# SDR SWAA2022030290669

- Difficulty date: January 31, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 31,350 hours, 16,125 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Corroded
- Location: Nlg Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL PANEL: 113BW HAS MINOR CORROSION AROUND 7 FASTENER HOLES ON THE MATING SURFACE. MARKED / REMOVED AND REPLACED PANEL 113BW PER REF AMM53-14-01.
